Advanced search
Start date
Betweenand

Nikolai Valtchev Kolev

CV Lattes GoogleMyCitations ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Bulgária

Bachelor at Matematica from Faculty of Mathematics, Sofia University (1979), MSci of Probability and Statistics from Faculty of Mathematics (1981) and PhD in Probability and Statistics from Faculty of Mathematics (1994). Has experience in Probability and Statistics, focusing on Applied Probability and Statistics, acting on the following subjects: multivariate lifetime models, copulas, extended Marshall-Olkin models, random sums, contingency tables analysis and overdispersion.Full Professor in Statistics Department, IME-USP. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated January 25, 2020
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications2
Citations6
Cit./Article3.0
Data from Web of Science

GOBBI, FABIO; KOLEV, NIKOLAI; MULINACCI, SABRINA. JOINT LIFE INSURANCE PRICING USING EXTENDED MARSHALL-OLKIN MODELS. ASTIN BULLETIN, v. 49, n. 2, p. 409-432, . Web of Science Citations: 0. (13/07375-0, 17/14819-2)

GARCIA, JESUS E.; GONZALEZ-LOPEZ, V. A.; NELSEN, R. B.. A new index to measure positive dependence in trivariate distributions. JOURNAL OF MULTIVARIATE ANALYSIS, v. 115, p. 481-495, . Web of Science Citations: 6. (10/51940-5)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

GONÇALVES, Marcelo. Um estudo sobre funções de dependência e medidas de risco. 2002. 67f. Tese (Doutorado) – Instituto de Matemática e Estatística. Universidade de São Paulo (USP). São Paulo.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: